# SDR DALA2017020200868

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Insert
- Condition: Missing
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING INSERTS AND CRACK ON AFT CARGO COMPARTMENT CENTER FLOOR PANEL 181DF. FLOOR PANEL WAS REPLACED PER AMM 25-52-01-801.
